# SDR 2003FA0000887

- Difficulty date: September 8, 2003
- Submitted: September 8, 2003
- Operation: General aviation
- Aircraft: N6VZ
- Make and model: Agusta A109E
- Aircraft serial: 11099
- Aircraft time: 702 hours
- Engine: Pwa PW206B
- System (JASC): 7320 · Fuel Controlling System
- Part: Attach Fitting
- Part number: 109063064103
- Condition: Loose
- Location: Fuel Control
- Part time: 796 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL CONTROL LINKAGE ATTACHING NUT HAS BACKED OUT. THIS HAS ACCURED FIVE TIMES IN THE PAST,  ON DIFFERENT AIRFRAMES OPERATED. THE RESULT OF THE NUT BACKING OFF THE FUEL CONTROL ACTUATING SHAFT CAUSED A LOSS OF MANUAL CONTROL VIA THE POWER LEVER IN COCKPIT. THE A109E POWER CONTROL SYSTEM IS ONE OF A REDUNDENT NATURE , SO NO LOSS OF POWER WAS EXPERIENCED IN FLIGHT.  THESE AIRCRAFT ARE NOT OPERATED IN CIVILIAN CATAGORY, AND THIS DISCREPENCY IS OF AN ISOLATED NATURE, WHICH HAS BEEN CORRECTED USING UPDATED INSPECTION METHODS LOCALLY.
